Header menu link for other important links
Analytic and approximate solutions of the space- and time-fractional telegraph equations
Published in Elsevier BV
Volume: 170
Issue: 2
Pages: 1126 - 1134
The Adomian decomposition method is used to obtain analytic and approximate solutions of the space-and time-fractional telegraph equations. The space- and time-fractional derivatives are considered in the Caputo sense. The analytic solutions are calculated in the form of series with easily computable terms. Some examples are given. The results reveal that the Adomian method is very effective and convenient. © 2005 Elsevier Inc. All rights reserved.
About the journal
JournalData powered by TypesetApplied Mathematics and Computation
PublisherData powered by TypesetElsevier BV
Open AccessNo